# SDR AALA202201271441

- Difficulty date: January 26, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 60,496 hours, 35,442 cycles
- System (JASC): 5630 · Door Windows
- Part: Seal
- Condition: Leaking
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING BASE MAINTENANCE VISIT FUNCTIONAL CHECK FLIGHT, AIR LEAK / BUZZ ABOVE 24000 FEET AT 300 KNOTS AND ABOVE. REPLACED PASSENGER / CREW DOOR 831 WINDOW SEAL PER AMM 56-31-11-000-001-A AND AMM 56-31-11-400-002-A..
